Is Tylenol Cold and Sinus Extra Strength Caplets Nighttime Oat Free?

Ingredients
Active ingredients (in each caplet): Acetaminophen (extra strength) 500 mg, Pseudoephedrine Hydrochloride 30 mg, Chlorpheniramine Maleate 2 mg. Inactive ingredients: Carnauba wax, cellulose, corn starch, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
Kellogg's Crispix Cold Breakfast Cereal, 8 Vitamins and Minerals, Family Size, Original, 18oz Box (1 Box)
Hershey's Oat Made Extra Creamy Almond and Sea Salt
TYLENOL Extra Strength Caplets
Gas-X Chewable Tablets Extra Strength Cherry Creme Antigas 18 ea
Kirkland Signature Roasted and Salted Extra Crunchy Peanuts
About this product
Unknown · Unknown


